# SDR 97ZZZM979

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV 5-6, INSPECTION FOUND THAT THE DOVETAIL BULKHEAD WAS CRACKED, IT WAS PATCHED IAW AMWA TO 1900-27-00-0001.
